# SDR AALA202502197216

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737823
- Aircraft serial: 44463
- Aircraft time: 16,402 hours, 6,213 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Jammed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER ENGINE SHUTDOWN, CREW CHIEF WAS TRYING TO TELL US SOMETHING. OPENED CAPTAINS WINDOW TO TALK TO HIM, AND WINDOW JAMMED IN THE MIDWAY POSITION. NEITHER OPENED FULLY OR CLOSED. FOUND LOOSE SCREW IN UPPER TRACK, TIGHTENED SCREW, WINDOW OPERATION CHECKED GOOD.  285421627382
